Theoretical Economics
Journal of the Econometric Society
Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837
Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837
Theoretical Economics: Aug, 2019, Volume 14, Issue 3
https://doi.org/10.3982/TE143BM
This website uses cookies
By clicking the "Accept" button or continuing to browse our site, you agree to first-party and session-only cookies being stored on your device. Cookies are used to optimize your experience and anonymously analyze website performance and traffic.

